# SDR SWAA032017

- Difficulty date: September 9, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 74,427 hours, 59,848 cycles
- Engine: Pwa JT8D9
- Engine time: 71,656 hours, 81,216 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D9
- Part serial: 687808
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL LEAKING FROM ENGINE CASE DIRECTLY UNDER P/D VALVE.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
